# SDR QXEA200700156

- Difficulty date: February 9, 2007
- Submitted: February 12, 2007
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 8,826 hours, 8,303 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Part serial: 97759765
- Condition: Unknown
- Location: Mlg
- Part time: 305 hours, 261 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA TO MFR FLIGHT NR 2457: AFTER TAKEOFF, ALL THREE GEARS FAILED TO RETRACT. THREE RED AND THREE GREEN LIGHTS REMAINED ILLUMINATED.  RAN CHECKLIST.  NO HELP.  HANDLE DID ILLUMINATED AMBER.  FLIGHT WAS DIVERTED TO PDX.  MAINTENANCE REMOVED NLG WOW 2 CENTERING WIRING HARNESS IAW 32-31-11-000-801AND REPLACED IAW INSTALLATION AMM TASK 32-21-11-400-801.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
